On the completeness of systems of elementary solutions for some operator differential equations on a half-line and on an interval
Doklady Akademii Nauk, Tome 245 (1979) no. 4, pp. 788-792
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_245_4_a4,
author = {M. B. Orazov},
title = {On the completeness of systems of elementary solutions for some operator differential equations on a half-line and on an interval},
journal = {Doklady Akademii Nauk},
pages = {788--792},
year = {1979},
volume = {245},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_245_4_a4/}
}
TY - JOUR AU - M. B. Orazov TI - On the completeness of systems of elementary solutions for some operator differential equations on a half-line and on an interval JO - Doklady Akademii Nauk PY - 1979 SP - 788 EP - 792 VL - 245 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1979_245_4_a4/ LA - ru ID - DAN_1979_245_4_a4 ER -
%0 Journal Article %A M. B. Orazov %T On the completeness of systems of elementary solutions for some operator differential equations on a half-line and on an interval %J Doklady Akademii Nauk %D 1979 %P 788-792 %V 245 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1979_245_4_a4/ %G ru %F DAN_1979_245_4_a4
M. B. Orazov. On the completeness of systems of elementary solutions for some operator differential equations on a half-line and on an interval. Doklady Akademii Nauk, Tome 245 (1979) no. 4, pp. 788-792. http://geodesic.mathdoc.fr/item/DAN_1979_245_4_a4/